Overdose…

To get to talk about this O.D. experience, there are many things that I have to share with you.

Please know that my short memory – is very foggy due to the meds that I am taking – and also because am highly sedated.

So they thought I overdosed. I did. Unfortunately, it didn’t have the effect I fantasized about. I wanted to sleep, like sleeping beauty, but I wasn’t waiting for anyone to wake me up. I wanted to just drift away; away from those thoughts haunting me.

The ambulance people came. They wanted to take me out of my own bed, away from my children. To no avail I cried and shouted “Help! Help!” I still ended in the van. They’ve some things to me that I cannot remember and they probably shouldn’t have done. Blood tests, ECG, and what have you….

They don’t understand.

I am a prisoner of my own mind. Did I read this somewhere? Did I coin this phrase? You can reuse it, if it is mine. There is no way out of my mind if I am not on high dose meds. I tried and I failed and failed to try.

Anyway, long story short it has been 16 days or so that am away from home. About 11 days in a mental health crisis center (CAC in French). So there they get you once you are discharged from the emergency room. Get there by ambulance of course. I was given stuff to put a horse to sleep. Couldn’t read, couldn’t talk, couldn’t eat, I honestly couldn’t do anything much.

I was allowed a few visits. Short or long, they were never enough. The resident recently graduated psychiatrist was a pain in the neck. She didn’t allow me to see my family as much as I should or needed.

I went home by taking a permission. I took more pills there, but nothing works. Nothing works. The pain is the same. The days are sluggish and the nights are long.

At some point I was let out of CAC. Yes, I was hospitalized without my approval. Then now I am here. I have my room, my toilet and shower – though they take the hose everyday thinking I would hang myself – don’t know how and too messy and has no glamour.

I am as sick as a dog. My meds are changing. They are reducing the dosages. So naturally I am gaining consciousness. This is bad. Because it means I will get closer to my pain again.

TBC

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s